Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 2, Number 4

All articles in this issue are freely accessible.

Sums of symmetrical random variables
D. A. Darling.
Proc. Amer. Math. Soc. 2 (1951), 511-517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043405
Fréchet and Kerékjártó equivalence
Earl J. Mickle.
Proc. Amer. Math. Soc. 2 (1951), 518-521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043455
The centroid of a convex body
Preston C. Hammer.
Proc. Amer. Math. Soc. 2 (1951), 522-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0052801
On algebraic simple monic sets of polynomials
Ragy H. Makar and Bushra H. Makar.
Proc. Amer. Math. Soc. 2 (1951), 526-537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0042515
Nil $PI$-rings
S. A. Amitsur.
Proc. Amer. Math. Soc. 2 (1951), 538-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0042383
Note on a theorem of Gelfand and Šilov
Fulton Koehler.
Proc. Amer. Math. Soc. 2 (1951), 541-543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0042618
On finiteness conditions for a convex body
Harvey Cohn.
Proc. Amer. Math. Soc. 2 (1951), 544-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043139
On the finite determination of critical lattices
Harvey Cohn.
Proc. Amer. Math. Soc. 2 (1951), 547-549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043140
A combinatorial theorem with an application to latin rectangles
H. J. Ryser.
Proc. Amer. Math. Soc. 2 (1951), 550-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0042361
A note on the solution of the unilateral matrix equation
James H. Bell.
Proc. Amer. Math. Soc. 2 (1951), 553-557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0042370
On magic squares constructed by the uniform step method
T. M. Apostol and Herbert S. Zuckerman.
Proc. Amer. Math. Soc. 2 (1951), 557-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043813
Some limits of Boolean algebras
Franklin Haimo.
Proc. Amer. Math. Soc. 2 (1951), 566-576
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045084
Integral bases and varieties multiply of the first species
H. T. Muhly.
Proc. Amer. Math. Soc. 2 (1951), 576-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043497
An extension of the “principal theorem” of Wedderburn
H. E. Campbell.
Proc. Amer. Math. Soc. 2 (1951), 581-585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0042397
A generalization of the Rutt-Roberts theorem
Gail Young.
Proc. Amer. Math. Soc. 2 (1951), 586-588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0042708
A generalization of a theorem of Fenchel
Olof Hanner and Hans Rådström.
Proc. Amer. Math. Soc. 2 (1951), 589-593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0044142
On Appell polynomials
R. S. Varma.
Proc. Amer. Math. Soc. 2 (1951), 593-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0042547
Convexly generated $k$-dimensional measures
Edward F. Moore.
Proc. Amer. Math. Soc. 2 (1951), 597-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043175
A necessary and sufficient condition that a curve lie on a hyperquadric
Louis C. Graue.
Proc. Amer. Math. Soc. 2 (1951), 607-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0053566
A generalization of Laplace’s method
W. Fulks.
Proc. Amer. Math. Soc. 2 (1951), 613-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043272
A residue theorem for finite Blaschke products
Maurice Heins.
Proc. Amer. Math. Soc. 2 (1951), 622-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043212
On the univalence of functions whose derivative has a positive real part
F. Herzog and G. Piranian.
Proc. Amer. Math. Soc. 2 (1951), 625-633
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043211
An integral on a space of continuous functions
Bernard W. Lindgren.
Proc. Amer. Math. Soc. 2 (1951), 634-643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043177
On derivative and translational bases for periodic functions
R. E. Edwards.
Proc. Amer. Math. Soc. 2 (1951), 644-653
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043250
Two mapping properties of schlicht functions
J. L. Ullman.
Proc. Amer. Math. Soc. 2 (1951), 654-657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043210
Averages of the coefficients of schlicht functions
G. Milton Wing.
Proc. Amer. Math. Soc. 2 (1951), 658-662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0042511
A note on ergodic theory
R. S. Phillips.
Proc. Amer. Math. Soc. 2 (1951), 663-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0042614